# SDR FDEA201504081167

- Difficulty date: April 8, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102897
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 1440, RBL 10 BOTTOM FRAME CORROSION.  R & R WITH NEW FRAME IAW DWG NR & 146N1013 SHT 3 REV D.  REPAIR CLASSIFIED MAJOR IAW GM 6-2-100.
